# SDR SIMA20250115006

- Difficulty date: January 15, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005  AFT GALLEY RH SPLICE AT FR 90 IS CORRODED. (LEVEL 2 CORROSION) RAR AFT GALLEY RH SPLICE AT FR90 IAW EMB 170 SRM 51-40-08.
